# SDR EIA2006228

- Difficulty date: September 13, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 83,807 hours, 14,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN ABOVE UPPER DECK RIGHT DOOR INOP.  FOUND GROUND WIRE AT LIGHT ASSY STUD LOOSE TIGHTENED SAME PER STD PRACTICE MANUAL CH 20, OPS CHECKED PER MM 33-51-00.
